# SDR ABXA000083

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 995766412
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C CHECK INSPECTION, FOUND FORWARD LOWER CARGO DOOR INTERCOSTAL WEB CRACKED.   REPLACED INTERCOSTAL IAW DC9 SRM 51-30-1.
